# SDR ASAA2023101445614

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 32,054 hours, 9,852 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG FAULT 77-20862 ECONOMIC FAULT BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. GROUNDED - YES. (RESOLVED ON W/O: 1973776 TASKCARD: N/R-00006 ) PERFORMED AMM TASK 71-00-00-800-804-F00 STEP 8(B) FOUND T523(S3) FAILED ON LAST 4 LEGS ON RECENT FAULT PAGE. PERFORMED EGT CLEANING FOR S1, S2, S3, S4 RUN THE ENG IN IDLE POWER, NO FAULT NOTED ON LEG "0", PERFORMED REPAIR CONFIRMATION REF FIM 77-21 TASK 803 NO MAINT MSG SHOWS ON EEC TEST. THIS CLEARS PLT SEAMC CARLOS.
